# SDR SWIA2018091245059

- Difficulty date: August 19, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 38,679 hours, 32,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET ON DOUBLER AT FRAME FS319.00 AND THE SERVICE DOOR LOWER SILL IS CORRODED. (C-CHECK) RO: 09/12/2018. REMOVED AND REPLACED SUPPORT BRACKET WITH NEW SUPPORT BRACKET IAW SRM.
